RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1977, Volume 234, Number 2, Pages 269–272 (Mi dan40971)  

MATHEMATICS

On certain operations over constructive sets with equality

V. A. Vershinin

All-Union Research, design and technological Institute of Transformer, Zaporozhye

Full text: PDF file (700 kB)

Bibliographic databases:
UDC: 51.01:518.5
Presented: А. Н. Колмогоров
Received: 21.12.1976

Citation: V. A. Vershinin, “On certain operations over constructive sets with equality”, Dokl. Akad. Nauk SSSR, 234:2 (1977), 269–272

Citation in format AMSBIB
\Bibitem{Ver77}
\by V.~A.~Vershinin
\paper On certain operations over constructive sets with equality
\jour Dokl. Akad. Nauk SSSR
\yr 1977
\vol 234
\issue 2
\pages 269--272
\mathnet{http://mi.mathnet.ru/dan40971}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0465815}
\zmath{https://zbmath.org/?q=an:0399.03050}


Linking options:
  • http://mi.mathnet.ru/eng/dan40971
  • http://mi.mathnet.ru/eng/dan/v234/i2/p269

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:27
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020